Letters in Mathematical Physics

, Volume 3, Issue 5, pp 377–378 | Cite as

A note on reflection positivity

  • James Glimm
  • Arthur Jaffe
Article

Abstract

We establish reflection positivity of covariance operators, using properties of Dirichlet or Neumann boundary data.

References

  1. OsterwalderK., and SchraderR., Commun. Math. Phys. 31, 83–112 (1973); 42, 281–305 (1975).Google Scholar

Copyright information

© D. Reidel Publishing Company 1979

Authors and Affiliations

  • James Glimm
    • 1
  • Arthur Jaffe
    • 2
  1. 1.The Rockefeller UniversityNew YorkUSA
  2. 2.Harvard UniversityCambridgeUSA

Personalised recommendations